# SDR VPQA20121227835

- Difficulty date: December 13, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N55BA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258356
- Aircraft time: 3,918 hours, 2,311 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Generator
- Part number: 7011675119
- Part serial: 97120780
- Condition: Failed
- Part time: 3,918 hours, 2,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, THE MULTI FUNCTION DISPLAY BEGAN INTERMITTENTLY FLASHING OFF AND ON IN CONJUNCTION WITH INTERMITTENT LOSS OF NAVIGATIONAL DATA TO CAPTAIN AND F/O PRIMARY FLIGHT DISPLAYS CAUSING LOSS OF AUTOPILOT FUNCTIONS AS WELL.  ACFT RETURNED TO DEPARTURE.  MULTI (SYMBOL) GENERATOR WAS FOUND DEFECTIVE WHICH NOT ONLY RESULTED IN THE MFD FLASHING, BUT ALSO IN CORRUPTION OF DATA ON THE CAPTAIN AND F/O FLIGHT INFORMATION BUSSES.  MULTI GENERATOR WAS REPLACED AND SYSTEM(S) FUNCTIONS RETURNED TO NORMAL.  THIS PARTICUALR INSTALLATION HAS THE MULTI GENERATOR INSTALLED IN A SEMI EXPOSED ENVIROMENT BEHIND THE RADAR RTA AND NOSE WHEEL WELL PAN.  THE FAILED UNIT WHEN FIRST REMOVED SHOWED SIGNS OF WATER CONTAMINATION.  THE TAXI AND DEPARTURE WERE IN LIGHT RAIN.
